| Lot Number |
5191625 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing separated (not disconnected but broke off) at the site on his infusion set.He did not notice any damage when the package was first opened.No further information available.